# SDR FDKA2009060100111

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,045 hours, 17,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRL FLT 6275 CVG CLT.  SERVICE DOOR WILL NOT INDICATE CLOSE.  MX CLOSED DOOR, INDICATED CLOSE, NO DEFECT NOTED.
